# SDR FDEA2020042780780

- Difficulty date: April 8, 2020
- Submitted: April 28, 2020
- Operation: Air carrier
- Aircraft: N917FD
- Make and model: Boeing 757-23A
- Aircraft serial: 24291
- Aircraft time: 50,074 hours, 23,035 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stiffener
- Part number: 146N5240U7
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EVIDENCE OF CORROSION ON SHEAR DECK STIFFENER AT BS1715 BETWEEN RBL33 AND RBL   39 WL 208 REMOVED CORRODED SHEAR DECK STIFFENER AT BS 1715 RBL 33 TO RBL 39 AND FOUND TO   BE OUTSIDE LIMITS IAW SRM 53-60-51-1A.  REPLACED STIFFENER IAW SRM 51-40-02.AND BOEING DRAWING # 146N5221
